Since i cant get wats problem in my skin one or more doctor's prescribed me fudic cream and another aziderm cream for reducing black patch or black mark in my nose.i started apply the cream for one month ill surprised it completely reduced.i stop using that creams bt after a weeks again lightly increasing black mark in my nose..i dono wats the problem it really magical plzz tell wats problem..
Like the answers? Chat privately with the doctor of your choice
Hello, Kindly provide additional details so that i can help out better: 1. black patch on nose area or any where else also? 2.itching? 3.dandruff? 4.dry skin? 5. Are you using any sunscreen? 6. apart from fudic and aziderm cream, have you used any other cream? 7. photo of affected area.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.